MAUDE Adverse Event Report: Cardinal Health 200, LLC Argyle; Catheter, Umbilical Artery

Cardinal Health 200, LLC Argyle; Catheter, Umbilical Artery
Model Number 8888160333
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the umbilical catheter end did not secure properly to the stopcock.One retained sample reportedly appeared to be missing part of the lip at the catheter end.The clinical staff reported difficulty achieving a secure connection with the stopcock.Additional information was received from the customer and stated that the issue seemed to occur while the line was on.It appeared the lip at the end of the catheter may have been stripped away.There was no harm reported.Unfortunately, the customer did not have any more additional information.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.

Brand Name
Argyle
Common Device Name
Catheter, Umbilical Artery
Manufacturer (Section D)
Cardinal Health 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
Cardinal Health
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
+1(508)618-3640
MDR Report Key50731551
Report Number1423537-2026-00281
Device Sequence Number10542722
Product Code FOS
UDI-Device Identifier10192253040302
UDI-Public(01)10192253040302
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130725
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888160333
Device Catalogue Number8888160333
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown